MAUDE Adverse Event Report: CONCORD MANUFACTURING DRY ACID 99 GALLON UNIT, ASSY TO SHIP; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING DRY ACID 99 GALLON UNIT, ASSY TO SHIP; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Catalog Number RTL160148
Medical Device Problem Codes Thermal Decomposition of Device (1071); Melted (1385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A biomedical technician (biomed) at the user facility reported that a dry acid ii mixer machine had jets that were not working.No patient was connected to the machine at the time of the incident.Therefore, no patient was involved.The biomed performed a visual inspection and noted a black spot on one of the jet valves that was burned.Additionally, the prong on the jet valve was melted.The current repair status of the machine is unknown and it is not known if the unit has been returned to service at the user facility.No parts were available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.An investigation of the device manufacturing records was conducted and verified that there were no non-conformance or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history records (dhr) review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and the complaint could not be confirmed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DRY ACID 99 GALLON UNIT, ASSY TO SHIP
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key6878374
Report Number2937457-2017-00919
Device Sequence Number16258598
Product Code KPO
UDI-Device Identifier00840861101009
UDI-Public00840861101009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Biomedical Engineer
Device Catalogue NumberRTL160148
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 09/08/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1